# SDR SWAA2017071014843

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 67,653 hours, 40,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BRACKET CRACKED INBOARD SIDE OF FIXED TRAILING EDGE DEFLECTION SUPPORT BEAM.    R & R THE BRACKET ASSEMBLY IAW SRM.
